# SDR 05FDEA02576

- Difficulty date: August 19, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 48,764 hours, 17,946 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Pulled
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE BOTTLE HAS 2 WIRES PULLED FROM PRESS SWITCH ON INBOARD BOTTLE.  REMOVED AND REPLACED NR 2 FIREBOTTLE SWITCH CONNECTOR P1-1264 IAW BSWPM 20-31-03.  REMOVED AND REPLACED TERMINAL STRIP S3-403 IAW BSWPM 20-20-03.  REPLACED WIRING 2W253L22 AND 2W258A22N IAW BSWPM 20-10-01 AND DC10-10MM 26-21-01-05, LOW PRESSURE TEST GOOD IAW DC10-10MM 26-21-06-2.
